Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic behavior of solutions of a fourth order nonlinear differential equation

Author: W. E. Taylor
Journal: Proc. Amer. Math. Soc. 65 (1977), 70-72
MSC: Primary 34C10
MathSciNet review: 0445063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the asymptotic properties of solutions of a certain fourth order differential equation are considered. Sufficient conditions for oscillation are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

PII: S 0002-9939(1977)0445063-X
Keywords: Zeros, nonlinear oscillations, boundedness
Article copyright: © Copyright 1977 American Mathematical Society